# SDR 2008UALA04121

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 45,381 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A EEL STRIP IS LOOSE.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECK GOOD.  AC OK FOR SERVICE.
